# SDR DHL200080553C

- Difficulty date: July 28, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT-TRACK NR 7 LUGS WORN STA 800.00.  CUT OUT DAMAGED AREA IAW SRM 53-2-3, PG 49-50.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW TRACK AND SPLICE IAW SRM 53-2-3, PG 49-50.
